%0 Journal Article
	%A Guangbin Wang and  Fuping Tan
	%D 2010
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 43, 2010
	%T Parallel Multisplitting Methods for Singular Linear Systems
	%U https://publications.waset.org/pdf/5394
	%V 43
	%X In this paper, we discuss convergence of the extrapolated iterative methods for linear systems with the coefficient matrices are singular H-matrices. And we present the sufficient and necessary conditions for convergence of the extrapolated iterative methods. Moreover, we apply the results to the GMAOR methods. Finally, we give one numerical example.

	%P 816 - 819